Please use this identifier to cite or link to this item:
Title: Solving the Dirichlet problem for Navier-Stokes equations by probabilistic approach
Authors: Milstein, GN
Tretyakov, MV
First Published: Mar-2012
Citation: BIT NUMERICAL MATHEMATICS, 2012, 52 (1), pp. 141-153
DOI Link: 10.1007/s10543-011-0347-z
ISSN: 0006-3835
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.